The small Ree group and related graph
Alireza K. Asboei; Seyed S. S. Amiri
Commentationes Mathematicae Universitatis Carolinae (2018)
- Volume: 59, Issue: 3, page 271-276
- ISSN: 0010-2628
Access Full Article
topAbstract
topHow to cite
topReferences
top- Asboei A. K., Amiri S. S. S., 10.1007/s13366-017-0360-8, Beitr. Algebra Geom. 59 (2018), no. 1, 21–24. MR3761396DOI10.1007/s13366-017-0360-8
- Asboei A. K., Amiri S. S. S., Some results on the main supergraph of finite groups, accepted in Algebra Discrete Math.
- Cameron P. J., 10.1515/jgt.2010.023, J. Group Theory 13 (2010), no. 6, 779–783. MR2736156DOI10.1515/jgt.2010.023
- Chakrabarty I., Ghosh S., Sen M. K., 10.1007/s00233-008-9132-y, Semigroup Forum 78 (2009), no. 3, 410–426. MR2511776DOI10.1007/s00233-008-9132-y
- Chen G. Y., On structure of Frobenius group and -Frobenius group, J. Southwest China Normal Univ. 20 (1995), no. 5, 485–487 (Chinese).
- Ebrahimzadeh B., Iranmanesh A., Parvizi Mosaed H., A new characterization of Ree group by the order of group and the number of elements, Int. J. Group Theory 6 (2017), no. 4, 1–6. MR3695074
- Frobenius G., Verallgemeinerung des Sylow'schen Satzes, Berl. Ber. (1895), 981–993 (German).
- Hamzeh A., Ashrafi A. R., 10.1016/j.ejc.2016.09.005, European J. Combin. 60 (2017), 82–88. MR3567537DOI10.1016/j.ejc.2016.09.005
- Mazurov V. D., Khukhro E. I., Unsolved Problems in Group Theory, Kourovka Notebook, Novosibirsk, Inst. Mat. Sibirsk. Otdel. Akad., 2006. MR2263886
- Shi W.-J., A characterization of by their element orders, Xinan Shifan Daxue Xuebao Ziran Kexue Ban 25 (2000), no. 4, 353–360. MR1784865
- Ward H. N., On Ree's series of simple groups, Trans. Amer. Math. Soc. 121 (1966), 62–89. MR0197587
- Weisner L., 10.1090/S0002-9904-1925-04087-2, Bull. Amer. Math. Soc. 31 (1925), no. 9–10, 492–496. MR1561103DOI10.1090/S0002-9904-1925-04087-2
- Williams J. S., 10.1016/0021-8693(81)90218-0, J. Algebra 69 (1981), no. 2, 487–513. Zbl0471.20013MR0617092DOI10.1016/0021-8693(81)90218-0
- Wilson R. A., 10.1007/978-1-84800-988-2, Graduate Texts in Mathematics, 251, Springer, London, 2009. MR2562037DOI10.1007/978-1-84800-988-2
- Zhang Q., Shi W., Shen R., 10.1142/S0219498811004598, J. Algebra Appl. 10 (2011), no. 2, 309–317. MR2795740DOI10.1142/S0219498811004598